# SDR QXEA2008102301139

- Difficulty date: October 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 3,729 hours, 3,792 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Part number: 468433
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - BOTH MAIN LANDING GEAR CYCLED AT APPROX 20,000 FEET AND 280 KTS.  PERFORMED ALT GEAR EXTENSION CHECKLIST.  ALT GEAR EXTENSION WAS SUCCESSFUL.  LANDED WITHOUT INCIDENT.  TOWED TO GATE.  FERRY TO PDX.  ADJUSTED LGDRCL AND RGDRCL PROX SENSOR.  REPLACED LT MLG AFT DOORS LINK MECHANISM.  C/W OPERATIONAL TEST OF THE LG EXT AND RET.  OPS TEST GOOD.  NO OTHER DEFECTS NOTED.  CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
